佐賀大学機関リポジトリは、佐賀大学における教育研究活動の成果を公開するシステムです。

登録されているコンテンツ本文の著作権は、著者や出版社(学協会)等に帰属します。利用に当たっては、原則として著作権者の許諾を得る必要がありますが、著作権法に定める私的使用目的での複製や引用等での利用については著作権者に許諾を得る必要はありません。
HOME    register    About institutional repositories    agreement        Feedback    library   

佐賀大学機関リポジトリ >
Faculty of Science of Engineering >
Announcement thesis >
Faculty of Science of Engineering - Announcement thesis >

 
Title :A Practical Criterion For Some Submanifolds To Be Totally Geodesic
Authors :Kim, Y. H
Maeda, S
Issue Date :2006
Type Local :雑誌掲載論文
ISSN :0026-9255
Publisher :SPRINGER SCIENCE + BUSINESS MEDIA
URI :http://portal.dl.saga-u.ac.jp/handle/123456789/115401
citation :MONATSHEFTE FUR MATHEMATIK
149
3
233
242
Citation :MONATSHEFTE FUR MATHEMATIK Vol.149 no.3 p.233 -242
Appears in Collections:Faculty of Science of Engineering - Announcement thesis

Files in This Item: